Translator Disclaimer
Febuary 2020 Equivariant $K$-theory of divisive torus orbifolds
Soumen Sarkar
Rocky Mountain J. Math. 50(1): 255-266 (Febuary 2020). DOI: 10.1216/rmj.2020.50.255

Abstract

The category of torus orbifolds is a generalization of the category of toric orbifolds which contains projective toric varieties associated to complete simplicial fans. We introduce the concept of “divisive” torus orbifolds following divisive weighted projective spaces. The divisive condition may ensure an invariant cell structure on a locally standard torus orbifold. We give a combinatorial description of equivariant K-theory, equivariant cobordism theory and equivariant cohomology theory of divisive torus orbifolds. In particular, we get a combinatorial description of these generalize cohomology theories for torus manifolds over acyclic polytopes.

Citation

Download Citation

Soumen Sarkar. "Equivariant $K$-theory of divisive torus orbifolds." Rocky Mountain J. Math. 50 (1) 255 - 266, Febuary 2020. https://doi.org/10.1216/rmj.2020.50.255

Information

Received: 14 September 2018; Revised: 28 May 2019; Accepted: 22 August 2019; Published: Febuary 2020
First available in Project Euclid: 30 April 2020

zbMATH: 07201566
MathSciNet: MR4092556
Digital Object Identifier: 10.1216/rmj.2020.50.255

Subjects:
Primary: 55N22 , 57R90

Keywords: equivariant $K$-theory , generalized cohomology theory , manifold with corners , torus action , torus orbifolds

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 1 • Febuary 2020
Back to Top